# SDR UPS06M46962

- Difficulty date: March 5, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 38,050 hours, 5,663 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB POSITION NR R20 BARREL NUT BORE SIDEWALL AND BOTTOM FOUND CORRODED.  CORROSION REMOVED PER SRM 51-21-01 VOL 2 REV 38, BORE REAMED TO 1.067" OD REMAIN ING BLEND OUT AT SIDEWALL SURFACE 0.020" DEEP EXCEED LIMIT IAW EO MD11- 5510-19409K.  MAGNIFY 10X DVI C/OUT FOUND NO CORROSION.  FABRICATED PROTECTED REPAIR SLEEVE BUSHING, PR1422B1/2 SEALANT APPLIED.  C/OUT FR PRIMER.  REPAIR C/OUT BARREL NUT BORE NR 20 RT IAW EN 1139-06.
